MathSciNet Relay Station
MathSciNet bibliographic data
MR1699034 93E15 (60F99 60J27 60K25)
Budhiraja, Amarjit; Dupuis, Paul Simple necessary and sufficient conditions for the stability of constrained processes. SIAM J. Appl. Math. 59 (1999), no. 5, 1686–1700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement